# SDR DALA2014061903678

- Difficulty date: June 18, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 52,284 hours, 40,897 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 313
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO BS 313 FRAME L28L.  REMOVED SECTION OF FRAME.  FABRICATED SPLICES AND PLATES AND INSTALLED IAW SRM 53-03, FIG 2A.
